# SDR CA031203003

- Difficulty date: December 2, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 3,967 hours
- Engine: Lyc O360C2E
- Propeller: Mcauly 1A200*
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support
- Part number: 4149641497
- Condition: Cracked
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL TANK SUPPORT BRACKETS FOUND CRACKED AT ENDS DIRECTLY OFF OF WELDS. 3 IB BRACKETS CRACKED IN RT WING NONE IN LT WING.  NUMBER OF CRACKS VARY FROM 2 TO ALL 4 POINTS OF EACH BRACKET.
